# SDR R61A201701120039

- Difficulty date: January 12, 2017
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N109HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000168
- Aircraft time: 24,514 hours, 19,209 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Obstructed
- Location: L1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE L1 DOOR WOULD NOT OPEN FROM THE INSIDE.  MAINTENANCE REMOVED OBSTRUCTION FROM THE DOOR IAW AMM AND OPS CHECKED GOOD.
